Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 27969, 14 pages

On a singular sublinear polyharmonic problem

Département de Mathematiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 1060, Tunisia

Received 27 June 2005; Accepted 5 September 2005

Copyright © 2006 Sonia Ben Othman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sonia Ben Othman, “On a singular sublinear polyharmonic problem,” Abstract and Applied Analysis, vol. 2006, Article ID 27969, 14 pages, 2006. doi:10.1155/AAA/2006/27969